# SDR S2YA950013

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Supp Line
- Part number: 131823E10D1300
- Condition: Chafed
- Location: Vert Stabilizer
- Part time: 237 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE TAIL DEICE SUPPLY LINE CHAFED AT THE POINT OF EXIT FROM THE CLEAR PLASTIC ROUTING 'PROTECTION' TUBE.  THE LOCATION IS THE BASE OF THE VERTICAL STABILIZER, LOWER ZONE 331.  THE LINE WAS REPAIRED AND REST OF THE FLEET IS BEING CHECKED.  (X)
